Charles Darwin University

CDU eSpace
Institutional Repository

 
CDU Staff and Student only
 

Family Pardalotidae (Pardalotes)

Woinarski, John C. Z. (2008). Family Pardalotidae (Pardalotes). In del Hoyo, J., Elliott, Alison and Christie, D. A.(Ed.), Handbook of the Birds of the World. Barcelona: Lynx Edicions. (pp. 390-401).

Document type: Book Chapter

IRMA ID A00005xPUB1
Author Woinarski, John C. Z.
Title of Chapter Family Pardalotidae (Pardalotes)
Title of Book Handbook of the Birds of the World
Place of Publication Barcelona
Publisher Lynx Edicions
Publication Year 2008
Edition 1
Editor del Hoyo, J.
Elliott, Alison
Christie, D. A.
ISBN 9788496553453   (check CDU catalogue  open catalogue search in new window)
Volume Number 13
Start Page 390
End Page 401
Total Pages 12
Total Chapters 16
Field of Research 0608 - Zoology
HERDC Category B - Book Chapter (DEST)
 
Versions
Version Filter Type
Access Statistics: 41 Abstract Views  -  Detailed Statistics
Created: Mon, 11 May 2009, 12:18:31 CST by Sarena Wegener